I prefer to think of myself as well-upholstered.

I’m not fat, I’m just well-upholstered.

I’ve gained eight pounds since starting my new meds.

So, I’m no longer preoccupied with death, but I can’t fit into any of my jeans.

This, you know, doesn’t seem fair.

Especially since social mores dictate that I wear pants in public.

I realize I haven’t been terribly active over the past month or so, but I mean, COME ON!  My eating habits haven’t changed at all. And for better or worse, my weight had held steady for the past couple of years; always within a pound or two of…well, let’s not dwell on the actual number, shall we?

I assumed, based on what Dr. Travelocity Gnome told me, that neither the Pristiq or the Lamictal would cause me to gain weight.

Lying bastard.

I suspect the culprit is Pristiq. I know SNRIs aren’t as likely to cause weight gain as the SSRIs, but I gained weight on Effexor, so who knows?

I’m going to have to step up my game at the gym.

I’ve been going, but rather sporadically. I’ve been busy, and it gets tough to make the time for working out, in the evenings.

So, starting this week, I will…

  1. Wake up early on Tuesdays and Thursdays and drag my fat ass to the gym before work. I will continue to workout on the weekends.
  2. Walk the mile and a half to and from work on Mondays, Wednesdays and Fridays.

I’ve got to do something, because I refuse to buy larger pants.

Hmmmph.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s